Jump to content
CrazyBoards.org

So I am going off Effexor and horible physically


Recommended Posts

I'm going off effexor xr, have been on 75mg a day for 1 year +. I did a week of the 37.5 and now am on 37.5 every other day.

I am getting the elector brain stuff, nausia, flu feeling, etc etc etc with the withdrawl syndrome.

I am looking to know if anyone can suggest supplements (teas, vitamines,) or something that seems to have lessened their withdrawl syndrome. the big issue is also that the nausea is so bad I puked, and don't want to miss any more work.

I have a few days left until I go totally off, and I am worried I will feel worse.

Any thoughts are apprciated.

Link to comment
Share on other sites

I am so sorry for you. They cold turkied me from it and I had such nasty with drawal symptoms that I was hospitalized over night.

I had a bad fever and felt rummy, but regular aspirin helped there...Ginger ale helped my nausea some, tho' I ended up on Phenargan (sp?) to stop the puking. For the zaps, nothing much helped, sorry  :)   but Keeping my head cool seemed to make them less frequent...maybe a cold pack...I used a bag of frozen peas.  ;)

I was also going on Paxil and seroquel at the same time, so I really don't know what side effect belonged to what drug.

I hope that you feel better and get lots of advice from others that helps

Link to comment
Share on other sites

Hey Dog- I know how you feel, sort of. I have been withdrawing for 2months now and I am now taking 20 mg of cymbalta every other day. Istill getthe brain zaps. I heard eating eggs and nuts and extra vitamin B6 help. Don't know if it;s true. I would recommend letting your pdoc know you are suffering. Maybe you can go slower. I hope it ends soon for you!Oh- I also heard that taking a little bit of prozac at the end can lessen withdrawal syndrom. mel

Link to comment
Share on other sites

I am so sorry for you. They cold turkied me from it and I had such nasty with drawal symptoms that I was hospitalized over night.

I had a bad fever and felt rummy, but regular aspirin helped there...Ginger ale helped my nausea some, tho' I ended up on Phenargan (sp?) to stop the puking. For the zaps, nothing much helped, sorry  :)   but Keeping my head cool seemed to make them less frequent...maybe a cold pack...I used a bag of frozen peas.  ;)

I was also going on Paxil and seroquel at the same time, so I really don't know what side effect belonged to what drug.

I hope that you feel better and get lots of advice from others that helps

<{POST_SNAPBACK}>

Thanks. I knew it was going to be tough, when I missed a dose here and there and felt terrible. how long did it last for you?

Link to comment
Share on other sites

Hey Dog- I know how you feel, sort of. I have been withdrawing for 2months now and I am now taking 20 mg of cymbalta every other day. Istill getthe brain zaps. I heard eating eggs and nuts and extra vitamin B6 help. Don't know if it;s true. I would recommend letting your pdoc know you are suffering. Maybe you can go slower. I hope it ends soon for you!Oh- I also heard that taking a little bit of prozac at the end can lessen withdrawal syndrom. mel

<{POST_SNAPBACK}>

Thanks. I'll look into this stuff- and I dead read about the prozac thing. I will probably call the Dr. and see what his thoughts are.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...